Get your Health question answered in 3 easy steps

140 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes weakness in legs?

Answered by
Dr.
Dr. Shruti Rijhwani

Rheumatologist

Practicing since :2008

Answered : 2366 Questions

default
Posted on Mon, 25 Aug 2014 in Medicines and Side Effects
Question: what causes your legs to be weak and kinda wobbly

doctor
Answered by Dr. Shruti Rijhwani 1 hour later
Brief Answer:
Follows

Detailed Answer:
Dear Madam,

Thank you for posting your query on HCM.

Well looking into your query there can be many reasons for these kind of symptoms , but still first and foremost Vitamin B12 deficiency needs to be ruled out .

Serum calcium and vitamin D levels also should be done to see if any deficiency exists and that should be corrected . Plus I will also advise you to start taking a multivitamin tablet .

Rest ideally a neurological examination is warranted to see if there is any kind of sensory loss or other things that are causing the instability. Plus get you sugar levels and BP checked regularly .

Take care.

Dr. Shruti
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication

Recent questions on  Multivitamin

doctor1 MD

,unmarried,5'4,facing severe hair fall, using mintop, havent seen any result, have developed some dandruff problem all of a suddden, cud it be coz on mintop, have used it for 1 week only so far.....had tried it 5 years back and it was quite effective..what vitamin supplements can be taken with mintop for the hair

doctor1 MD

Hello doctor, i am a student ,age 20 from pune.i am suffering from hair loss from 18 and have lost my lot of hairs from top portion of head.In the mean time i visited doctors who have recommended me to take calcirol plus and multivitamin tablets. also a lotion to apply on scalp everyday named-Hair4u 2% (minoxidil and aminexil topical solution)

doctor1 MD

hi,
i'm swati .I've done stem cell hair transplant last year and have been using "hair for u lotion 2%" and "novophane" multi vitamin tablet for an year now.My hair growth is better than before but not best result.so i consulted my doc for change of medicine,he suggest me to use kera xl hair growth serum(night) along with minoxidil 5% (morning).and a long list of multivitamin tablets.One of my friends suggested me to use only kera xl hair growth serum at night.Is kera xl better than minoxil 2%?

doctor1 MD

Hi Doctor, My wife is 12 weeks pregnant now. She is suffering a lot with constipation though she is try to take a lot of water as advised. COuld you advise if there is a medication or something for this. Also, right now she is suffering from mouth...

doctor1 MD

I am 45 days pregnant and i already have 1 child who is 2 years old. Myself amd my husband have not planned for the second child so we want to abort this pregnancy . We consulted a doctor and he has given 6 tablets for 10 days most of which is...

doctor1 MD

I am a 49 yo female. I have had external hemorrhoids in the distant past. I pass a large (long), snakey, formed stool daily. The terminal part of the stool is sometime mushy. Occasionally the stool clogs the toilet. I have a very fibre rich diet...